# SDR EIAA980152

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 18 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'B' CHECK INSPECTION, NR 18 L/E FLAP BULLNOSE INBOARD END SKIN DAMAGED.  REPAIRED IAW SRM 57-50-03 FIG 8. (M)
